Simplified a priori Estimate for the Time Periodic Burgers' Equation
2010 (English)In: Proceedings of the Estonian Academy of Sciences, ISSN 1736-6046, Vol. 59, no 1, 34-41 p.Article in journal (Refereed) Published
We present here a version of the existence and uniqueness result of time periodic solutions to the viscous Burgers’ equation with irregular forcing terms (with Sobolev regularity –1 in space). The key result here is an a priori estimate which is simpler than the previously treated case of forcing terms with regularity –½ in time.
Place, publisher, year, edition, pages
2010. Vol. 59, no 1, 34-41 p.
periodic solutions, Burgers’ equation, distributions, Sobolev spaces, time-periodic.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:umu:diva-79399DOI: 10.3176/proc.2010.1.06OAI: oai:DiVA.org:umu-79399DiVA: diva2:641397